# SDR USAA2014020300027

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 58,141 hours, 21,561 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001147
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID ELEC ODOR EMANATING FROM FWD GALLEY.  REPLACED FWD COFFEE MAKER, FOUND COFFEE MAKER SMOKING DURING BREW CYCLE.
